# SDR 04FDEA00817

- Difficulty date: April 1, 2004
- Submitted: April 5, 2004
- Operation: Air carrier
- Aircraft: N285FE
- Make and model: Boeing 727-200
- Aircraft serial: 22622
- Aircraft time: 38,262 hours, 23,129 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN IS CRACKED AND EXFOLIATED AT BS 1060, STR 30. COMPLIED WITH FED EX EA 7-533070651 ON THE CRACKED AND EXFOLIATED SKIN AT BS 1060 STR 30.
